# SDR GAIA0002

- Difficulty date: January 5, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN CLT, IT WAS DISCOVERED THAT THE EMERGENCY LIGHT AT THE L1 DOOR WOULD NOT TEST.  REMOVED AND REPLACED BATTERY PACK AT L1 DOOR.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
